Copyright © 2025 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
@article{142575, author = {B.BASKARAN and C.RAJESH}, title = {Some Fixed Point Theorem for Mapping on Complete G-Metric Spaces}, journal = {International Journal of Innovative Research in Technology}, year = {}, volume = {2}, number = {4}, pages = {30-33}, issn = {2349-6002}, url = {https://ijirt.org/article?manuscript=142575}, abstract = {In this paper we extend some results of fixed points for asymptotically regular mappings on a complete G-metric spaces by using new approach.}, keywords = {Asymptotically Regular Mapping, Fixed Point, G-Cauchy sequence, G –metric space.}, month = {}, }
Cite This Article
Submit your research paper and those of your network (friends, colleagues, or peers) through your IPN account, and receive 800 INR for each paper that gets published.
Join NowNational Conference on Sustainable Engineering and Management - 2024 Last Date: 15th March 2024
Submit inquiry